I have been on Imuran for about a month now and just recentlyl started getting achy all over...like I am about to come down a flu or something. I also have been experiencing a cramping feeling under my arm pits. I find that a strange place. First time it happened I thought I was having a heart attack but it went away after just a couple of minutes. It was a cramp like you get in your legs. I had been using a hand pump to blow up balloons so I had a feeling it was muscular. Didn't think it was disease related until the other day...pulling up my jeans (ok I've put on a few lbs from prednesone)...it happened on my left side and down the inside of my arm again. There must be a certain muscle there. Again, it went away. I would be dead by now if these were heart attack symptoms. I see my docs next week. I just really have a feeling its the Imuran. I hope long term it will get better. Does anyone else get strange muscle cramping? I am deficient in B12 and Vitamin D. I am taking supplements for both. I am totally exhausted and feel like I could sleep all day! I really don't want to live like this. I hope it is going to get better over time...???